# SDR BKEA2016050200001

- Difficulty date: May 2, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N930PT
- Make and model: Raythn HAWKER900XP
- Aircraft serial: 258404
- Aircraft time: 4,164 hours, 2,433 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 7,000 - 8,000 FT,  HAD BOTH LT AND RT "COMPR MON" WARNINGS WITH BOTH LT AND RT ATT ANNUNCIATORS. BOTH LT AND RT ATTITUDE INDICATORS SHOWED BETWEEN 2 DEGREES-5 DEGREES BANK WITH 0 DEGREES PITCH.  STANDBY INDICATOR WAS 0 DEGREES BANK AND ABOUT 5 DEGREES NOSE UP PITCH. WERE IN VMC, STANDBY WAS THE ACCURATE INDICATOR.
